Incompressible Hydrodynamic Limits of the Boltzmann Equation : a Survey of Mathematical Results
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47  (1995), Talk no. 1, 31 p.
@article{RCP25_1995__47__1_0,
     author = {Golse, Fran\c cois},
     title = {Incompressible Hydrodynamic Limits of the Boltzmann Equation : a Survey of Mathematical Results},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {47},
     year = {1995},
     note = {talk:1},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1995__47__1_0}
}
Golse, François. Incompressible Hydrodynamic Limits of the Boltzmann Equation : a Survey of Mathematical Results. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47 (1995) , Talk no. 1, 31 p. http://www.numdam.org/item/RCP25_1995__47__1_0/

[1] V. Arnold; Mathematical Methods of Classical Mechanics ; Springer Verlag, New York (1978). | MR 690288 | Zbl 0386.70001

[2] C. Bardos, F. Golse, D. Levermore; Sur les limites asymptotiques de la théorie cinétique conduisant à la dynamique des fluides incompressibles; C. R. Acad. Sci. 309, 727-732, (1989). | MR 1054287 | Zbl 0697.35111

[3] C. Bardos, F. Golse, D. Levermore; Fluid Dynamic Limits of Kinetic Equations I : Formal Derivations; J. of Stat. Phys. 63, 323-344, (1991). | MR 1115587 | Zbl 1151.35066

[4] C. Bardos, F. Golse, D. Levermore; Fluid Dynamic Limits of Kinetic Equations II: Convergence Proofs for the Boltzmann Equation; Comm. on Pure and Appl. Math. 46, 667-753, (1993). | MR 1213991 | Zbl 0817.76002

[5] C. Bardos, F. Golse, D. Levermore; Fluid Dynamic Limits of Discrete Velocity Kinetic Equations; in "Advances in Kinetic Theory and Continuum Mechanics", R. Gatignol and Subbaramayer ed., pp. 57-72, Proceedings Springer Verlag Berlin (1991). | MR 1087069

[6] C. Bardos, F. Golse, B. Perthame, R. Sentis; The Nonaccretive Radiative Transfer Equations: Global Existence Results and Rosseland Approximation; J. of Funct. Anal. 77, 434-460, (1988). | MR 933978 | Zbl 0655.35075

[7] C. Bardos, S. Ukai; The Classical Incompressible Navier-Stokes Limit of the Boltzmann Equation; Math. Models and Methods in the Appl. Sciences 1, 235-257, (1991). | MR 1115292 | Zbl 0758.35060

[8] B. Bayly, D. Levermore, T. Passot; Density Variations in Weakly Compressible Flows; submitted to Phys. of Fluids, (1990). | Zbl 0756.76061

[9] R. Caflisch; The Fluid Dynamic Limit of the Boltzmann Equation; Comm. on Pure and Appl. Math. 33, 651-666, (1980). | MR 586416 | Zbl 0424.76060

[10] M. Campini; Ph.D. Thesis, University of Arizona, (1991).

[11] C. Cercignani; The Boltzmann Equation and its Applications; Springer Verlag, New York (1988). | MR 1313028 | Zbl 0646.76001

[12] P. Constantin, C. Foias; Navier-Stokes Equations; Chicago Lectures in Mathematics, The University of Chicago Press, Chicago (1988). | MR 972259 | Zbl 0687.35071

[13] A. Demasi, R. Esposito, J. Lebowitz; Incompressible Navier-Stokes and Euler Limits of the Boltzmann Equation; Comm. on Pure and Appl. Math. 42, 1189-1214, (1990). | MR 1029125 | Zbl 0689.76024

[14] R. Diperna, P.-L. Lions; On the Cauchy Problem for the Boltzmann Equation: Global Existence and Weak Stability Results; Annals of Math. 130, 321-366, (1990). | MR 1014927 | Zbl 0698.45010

[15] N. Dunford, J. Schwartz; Linear Operators, Part I: General Theory; Interscience Publishers, New York (1958). | MR 1009162 | Zbl 0084.10402

[16] P. Gérard; Solutions globales du problème de Cauchy pour l'équation de Boltzmann (d'après R. J. DiPerna et P.-L. Lions); Séminaire Bourbaki 1987-88, Exp. 699; Astérisque 161-162, 257-281, (1988). | Numdam | Zbl 0704.76041

[17] F. Golse, P.-L. Lions, B. Perthame, R. Sentis; Regularity of the Moments of the Solution of a Transport Equation; J. of Funct. Anal. 76, 110-125, (1988). | MR 923047 | Zbl 0652.47031

[18] F. Golse, B. Perthame, R. Sentis; Un résultat de compacité pour les équations de transport et application au calcul de la limite de la valeur propre principale de l'opérateur de transport; CR. Acad. Sci. 301, 341-344, (1985). | MR 808622 | Zbl 0591.45007

[19] F. Golse, F. Poupaud; Limite fluide de l'équation de Boltzmann des semi-conducteurs pour une statistique de Fermi-Dirac; submitted to Asymptotic Anal., (1991). | MR 1193108 | Zbl 0784.35084

[20] S. Kawashima, A. Matsumura, T. Nishida; On the Fluid Dynamic Approximation to the Boltzmann Equation at the Level of the Navier-Stokes Equation; Commun. in Math. Phys. 70, 97-124, (1979). | MR 553964 | Zbl 0449.76053

[21] S. Klainerman, A. Majda; Comm. on Pure and Appl. Math. 34 p. 481, (1981); | MR 615627 | Zbl 0476.76068

S. Klainerman, A. Majda and Comm. on Pure and Appl. Math. 35 p. 629, (1982) | MR 668409 | Zbl 0478.76091

[22] J. Leray; Sur le mouvement d'un fluide visqueux emplissant l'espace ; Acta Math. 63, 193-248, (1934). | JFM 60.0726.05 | MR 1555394

[23] J.-L. Lions; Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod (Paris 1965). | Zbl 0189.40603

[24] T. Nishida; Fluid Dynamic Limit of the Nonlinear Boltzmann Equation at the Level of the Compressible Euler Equation; Commun, in Math. Phys. 61, 119-168, (1978). | MR 503305 | Zbl 0381.76060

[25] B. Perthame; Global Existence to the BGK Model of the Boltzmann Equation; J. Diff. Eq. 82, 191-205, (1989). | MR 1023307 | Zbl 0694.35134

[26] E. Ringeisen; Résultat d'existence pour le modèle de BGK de la théorie cinétique des gaz en domaine borné et non borné; preprint, (1991).

[27] T. Sideris; Formation of Singularities in 3D Compressible Fluids; Commun. in Math. Phys. 101, 475-485, (1985). | MR 815196 | Zbl 0606.76088

[28] K. Asano: Conference at the IVth Workshop on Mathematical Aspects of Fluid and Plasma Dynamics; Kyoto (1991).

[29] Y. Sone: Asymptotic Theory of Flow of Rarefied Gas over a Smooth Boundary II; in "Rarefied Gas Dynamics", D. Dini ed., 737-749, Editrice Tecnico Scientifica, Pisa (1971).

[30] Y. Sone, K. Aoki: Steady Gas Flows past Bodies at Small Knudsen Numbers; Transport Theory and Stat. Phys. 16, 189-199, (1987). | Zbl 0622.76082

[31] L. Desvillettes, F. Golse: A Remark Concerning the Chapman-Enskog Asymptotics; in L. Desvillettes, Thèse d'habilitation, preprint Ecole Normale Supérieure, D.M.I., (1994). | MR 1323184 | Zbl 0863.76071